# SDR CA980928027

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Failed
- Location: Nr 4 Wheel
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING AFTER MAIN LANDING GEAR TOUCHED DOWN, NR 4 WHEEL TIRE BLEW AND NR 3 DAMAGED.  RT SIDE BRAKES LOCKED.  AIRCRAFT TAXIED TO GATE.  REPLACED NORMAL AND ALTERNATE SAFETY VALVE, NR 4 BRAKE CARRIER AND NR 3 AND NR 4 MAIN WHEELS, SYSTEM BLED OK.
